# SDR FDEA201007282694

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461109920000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  2 PYLON, INTERNAL STRUCTURE WEB IS CRACKED FWD LT SIDE OF THE PRECOOLER   STRUCTURE BOX. REMOVED & REINSTALLED SUPPORT BRACKET IN REF TO SRM 51-40-21, PARA 5.  STOP DRILLED CRACK AND INSTALLED REPAIR BOUBLER IN REF TO SRM 54-50-00,   FIG 203.
